Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 135, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 1, 2007, 8:33 PM CDT for Milam County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2007, 8:33 PM CDT (01:33 UTC)
- Expired
- May 1, 2007, 9:09 PM CDT
- In force
- 36 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 7:07 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 1, 7:07 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 707 PM CDT TUE MAY 1 2007 .UPDATE... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE SOUTHERN THIRD OF NORTH TEXAS AS OF 00Z. A BAND OF SHOWERS AND THUNDERSTORMS...ASSOCIATED WITH THE UPPER LEVEL LOW...IS MOVING SOUTHEAST ACROSS SOUTHERN OKLAHOMA TOWARD THE RED RIVER. HAVE ADJUSTED TO POPS TO INDICATE BETTER TIMING OF THE RAIN FOR TONIGHT. GENERALLY LOWERING THE POPS ACROSS THE WEST CENTRAL AND NORTH CENTRAL ZONES FOR THIS EVENING. HAVE ALSO MADE SOME HOURLY TEMPERATURE/DEWPOINT ADJUSTMENTS. UPDATES HAVE ALREADY BEEN SENT. #58 && .PREV DISCUSSION... /ISSUED 630 PM CDT TUE MAY 1 2007/ AVIATION... 630 PM. MAJOR CONVECTION WILL REMAIN SOUTH THROUGH EAST OF THE METROPLEX THIS EVENING...BUT WILL LIKELY EFFECT KACT THROUGH 04Z AND MAYBE BEYOND. VISIBLE SAT LOOPS SHOWS LITTLE THREAT OF CONVECTION FOR THE KDFW TRACON THIS EVENING AS CLOUDS CONTINUE TO DECREASE FROM THE WEST. BAND OF CONVECTION ACROSS SOUTH AND SOUTHWEST OKLAHOMA SHOULD TRACK EAST JUST SOUTH OF THE RED RIVER THIS EVENING AND OVERNIGHT. BEST CHANCE OF CONVECTION KDFW TRACON WILL BE AFTER 22Z WEDNESDAY. LOWER ATMOSPHERE SHOULD SATURATE OVERNIGHT WITH MVFR CIGS REDEVELOPING ACROSS KDFW TRACON AROUND 04Z...AND GOING IFR 11-16Z. CIGS IMPROVING SLOWLY ON WEDNESDAY WITH VFR CIGS MID-LATE AFTERNOON. EXPECTED KACT TO REMAIN MVFR THIS EVENING...WITH IFR CIGS 08-16Z...IMPROVING TO MVFR DURING THE AFTERNOON HOURS AND FINALLY VFR BY 22Z. 75 DISCUSSION... 345 PM CDT UPPER LOW NOW CENTERED OVER OKLAHOMA. SHOWERS AND STORMS HAVE BLOSSOMED ALONG ASSOCIATED COLD FRONT...FROM CENTRAL OKLAHOMA TO NEAR CHILDRESS. SOME BREAKS IN THE CLOUDS HAVE HELPED INITIATE SOME SFC-BASED CONVECTION DEEPER INTO THE WARM SECTOR IN NORTHWEST ZONES...AND EXPECT FURTHER ACTIVITY IN NORTHERN ZONES AS LOW CONTINUES MOVING SLOWLY NE. CYCLIC MCS SOUTH OF I-20 STOLE THE SHOW TODAY. SOME FLOODING ISSUES MAY STILL OCCUR WITH ACTIVITY IN SE ZONES THROUGH THE END OF THE FFA...BEYOND WHICH THE PRECIPITATION WILL BEGIN EXITING THE CWA. THOUGH SOME AREAS COULD FLOOD READILY WITH ANY HEAVY RAINFALL THE NEXT 24 HOURS...FULLY EXPECT ANY FLOODING ISSUES TO BE ISOLATED. AS A RESULT...THE WATCH WILL NOT BE EXTENDED WHEN IT EXPIRES AT 4 PM. NEXT UPPER LOW HAS MADE LANDFALL NEAR SAN DIEGO...AND WILL CONTINUE RACING EAST. PROJECTED IMPACTS LOOK TO BE AS EARLY AS WEDNESDAY AFTERNOON/EVENING...WITH THE POTENTIAL FOR STRONG STORMS IN FAR WESTERN ZONES. THE MAIN RAIN EVENT IS LIKELY TO BE WEDNESDAY NIGHT INTO THURSDAY. THOUGH FAIRLY PROGRESSIVE...THE FLOODING CONCERNS MAY BE REVISITED. STILL APPEARS THAT RIDGING WILL DOMINATE THIS WEEKEND. FRIDAY THROUGH SUNDAY WILL BE PRECIPITATION-FREE...WITH ABOVE NORMAL TEMPERATURES. STILL SOME UNCERTAINTY WITH SYSTEM EARLY NEXT WEEK. DEEP POLAR TROUGHING INTO THE WESTERN STATES MAY RESULT IN A CUT- OFF. SPECIFICALLY TIMING THE SYSTEM AT THIS POINT WOULD BE A LOW PROBABILITY AFFAIR...AND WILL MAINTAIN PROLONGED SLIGHT CHANCE POPS FOR NOW. IT IS CERTAINLY POSSIBLE FOR RIDGING TO CONTINUE TO DOMINATE...WITH LOW EJECTING NE WELL TO THE NORTH OF NORTH TEXAS. PROGS NOW FAVOR HEIGHTS INDICATIVE OF SIGNIFICANT CAPPING. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 80 65 77 67 / 50 40 60 50 30 WACO, TX 64 83 68 80 69 / 50 40 60 50 20 PARIS, TX 63 76 64 76 63 / 70 60 60 50 40 DENTON, TX 64 80 65 78 68 / 50 40 60 50 30 MCKINNEY, TX 63 78 63 78 65 / 50 40 60 50 30 DALLAS, TX 64 83 66 80 66 / 50 40 60 50 30 TERRELL, TX 64 80 66 79 65 / 60 40 60 50 30 CORSICANA, TX 63 80 66 79 67 / 80 40 60 50 30 TEMPLE, TX 66 82 67 79 66 / 40 30 60 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 75/58
Hazardous weather outlook, May 1, 3:09 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE MAY 1 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 309 PM CDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE LIKELY THIS EVENING...ACROSS MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS. LOCALLY HEAVY RAINFALL TO BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE. HOWEVER...WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING ARE NOT ANTICIPATED. THUNDERSTORM COVERAGE SHOULD DIMINISH RAPIDLY DURING THE OVERNIGHT...AS AN UPPER LEVEL LOW CONTINUES TO PUSH NORTHEAST ACROSS THE AREA. OTHERWISE...LOOK FOR PATCHY AREAS OF FOG TO DEVELOP TOWARD DAYBREAK WEDNESDAY MORNING OVER MOST OF THE NORTH TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER...ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WEST OF INTERSTATE 35...BOTH WEDNESDAY AND THURSDAY AFTERNOONS...AS ANOTHER UPPER LEVEL SYSTEM LIFTS OUT OF THE SOUTHERN ROCKIES. LOCALIZED...HEAVY RAINFALL CANT BE RULED OUT AS WELL. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING...NAMELY FOR ISOLATED FLASH FLOODING. 05/
In the hours before
Local storm report, May 1, 4:25 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT TUE MAY 01 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL HEARNE 30.88N 96.59W
05/01/2007 E1.00 INCH ROBERTSON TX LAW ENFORCEMENT
FALLING IN HEARNE AT PD...STREET FLOODING ALSO OCCURING
IN THE TOWN AND ALONG HWY 485Local storm report, May 1, 4:52 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT TUE MAY 01 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLASH FLOOD HEARNE 30.88N 96.59W
05/01/2007 ROBERTSON TX LAW ENFORCEMENT
OUTER LANES OF HIGHWAY 6 IMPASSIBLE...TRAFFIC FORCED TO
CENTER LANE.Special weather statement, May 1, 5:02 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 502 PM CDT TUE MAY 1 2007 TXZ174-012230- MILAM TX- 502 PM CDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN MILAM COUNTY AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES EAST OF CAMERON...MOVING EAST AT 20 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3106 9696 3088 9697 3088 9670 3104 9677 SCHULTZ
Special weather statement, May 1, 5:27 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
527 PM CDT TUE MAY 1 2007
TXZ174-012330-
MILAM TX-
527 PM CDT TUE MAY 1 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
MILAM COUNTY
AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS ACROSS THE COUNTY. STRONG THUNDERSTORMS
WERE LOCATED NORTH AND WEST OF CAMERON...AND ALSO JUST EAST OF
ROCKDALE. ALL ACTIVITY IS MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CAMERON AND ROCKDALE.
RURAL PORTIONS OF EASTERN MILAM COUNTY WILL ALSO BE IN THE PATH OF
THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3071 9725 3076 9731 3089 9726 3111 9684
3107 9682 3104 9678 3094 9677 3090 9670
3085 9670 3076 9662 3072 9665 3048 9715
SCHULTZSpecial weather statement, May 1, 6:25 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 625 PM CDT TUE MAY 1 2007 TXZ161-020030- LIMESTONE TX- 625 PM CDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL LIMESTONE COUNTY AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF GROESBECK...MOVING EAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GROESBECK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3158 9656 3142 9652 3146 9626 3161 9639 SCHULTZ
Special weather statement, May 1, 8:18 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 818 PM CDT TUE MAY 1 2007 TXZ174-020145- MILAM TX- 818 PM CDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL MILAM COUNTY AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF ROCKDALE...MOVING EAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ROCKDALE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3065 9723 3047 9715 3060 9689 3066 9698 SCHULTZ
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:18 PM CDT | Special Weather Statement | FWD | Milam | 27 min |
| May 1, 8:40 PM CDT | Flash Flood Warning | FWD | Milam | 4 hr |
| May 1, 8:46 PM CDT | Special Weather Statement | FWD | Freestone | 59 min |
| May 1, 8:49 PM CDT | Special Weather Statement | FWD | Montague | 26 min |
| May 1, 8:50 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Coryell, Falls, Freestone and 12 more | 7 hr |
| May 1, 8:55 PM CDT | Special Weather Statement | FWD | Bosque | 65 min |
| May 1, 9:20 PM CDT | Special Weather Statement | FWD | Navarro | 55 min |
| May 1, 9:42 PM CDT | Special Weather Statement | FWD | McLennan | 33 min |
| May 1, 9:44 PM CDT | Special Weather Statement | FWD | Freestone | 61 min |
| May 1, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 54 min |
| May 1, 9:57 PM CDT | Special Weather Statement | FWD | Limestone | 33 min |
| May 1, 9:59 PM CDT | Special Weather Statement | FWD | Coryell | 61 min |
| May 1, 10:03 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 32 min |
| May 1, 10:11 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 64 min |
| May 1, 10:21 PM CDT | Special Weather Statement | FWD | Navarro | 54 min |
| May 1, 10:24 PM CDT | Flash Flood Warning | FWD | Limestone | 111 min |
| May 1, 10:27 PM CDT | Special Weather Statement | FWD | Falls | 63 min |
| May 1, 10:42 PM CDT | Special Weather Statement | FWD | Henderson | 63 min |
| May 1, 10:53 PM CDT | Special Weather Statement | FWD | Bell | 67 min |
| May 1, 11:05 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 55 min |
| May 2, 12:00 AM CDT | Special Weather Statement | FWD | Robertson | 60 min |
| May 2, 12:07 AM CDT | Special Weather Statement | FWD | Falls | 53 min |
| May 2, 1:08 AM CDT | Special Weather Statement | FWD | Falls | 37 min |
| May 2, 1:32 AM CDT | Special Weather Statement | FWD | Robertson | 58 min |
| May 2, 2:14 AM CDT | Special Weather Statement | FWD | Robertson | 31 min |
| May 2, 3:21 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Comanche, Coryell, Eastland and 15 more | 25 hr |
| May 2, 3:33 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Hamilton, Mills | 27 min |
| May 2, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 55 min |
| May 2, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 64 min |
| May 2, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 62 min |
| May 2, 4:39 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 66 min |
| May 2, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 46 min |
| May 2, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hood, Somervell | 82 min |
| May 2, 5:13 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 21 min |
| May 2, 5:19 PM CDT | Tornado Warning | FWD | Johnson | 26 min |
| May 2, 5:29 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 76 min |
| May 2, 5:39 PM CDT | Special Weather Statement | FWD | Parker | 36 min |
| May 2, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 61 min |
| May 2, 5:45 PM CDT | Tornado Warning | FWD | Tarrant | 40 min |
| May 2, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 57 min |
| May 2, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 67 min |
| May 2, 6:01 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 59 min |
| May 2, 6:09 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 81 min |
| May 2, 6:20 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 70 min |
| May 2, 6:29 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 76 min |
| May 2, 6:30 PM CDT | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| May 2, 6:36 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| May 2, 6:42 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 21 min |
| May 2, 6:44 PM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| May 2, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Rockwall | 73 min |
| May 2, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 67 min |
| May 2, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 97 min |
| May 2, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.